# SDR GTIA2018012302358

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 23,693 hours, 10,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BATTERY CAPACITY TEST, ESPU 12WL AND BATTERY 13WL FAILED.   REMOVED AND REPLACED THE EPSU 12WL AND BATTERY 13WL IAW 33-51-38. OPS CHECKED GOOD.
